How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52497
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I am a man 70 have trouble walking I recently had dental

Customer Question

I am a man 70 have trouble walking I recently had dental work and the dentist give a 6 day supply of steroids tablets to assist me from the time I started taking them I had no trouble walking and even running since I have stopped I am back to leg problems is there any type of steroids I can take to help.
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 4 months ago.

Thanks for this question

This is very interesting.

Many people do feel better on steroids.

But I would do 2 things

1)get checked for autoimmune diseases like lupus or rheumatoid arthritis

2)get your adrenal gland function worked up. You might have adrenal insufficiency

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Thanks for using justanswer.com

    Expert:  Dr. Phil, MD replied 4 months ago.

    Thanks for this question.

    Please don't forget a positive rating.

    I appreciate it. :)

    Related Medical Questions